# SDR CA120319007

- Difficulty date: March 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 6,322 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5TR67
- Condition: Split
- Location: Tire
- Part time: 200 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING OUT ON TAXIWAY THE RT TIRE SUDDENLY WENT FLAT.  THE WHEEL AND TIRE WERE REMOVED AND DISSASSEMBLED AND THE TUBE WAS FOUND TO HAVE A 2" LONG SPLIT IN IT. NOTE:THIS HAS BEEN HAPPENNING A LOT WITH THESE TUBES IN THE LAST FEW YEARS. THIS IS A MFG TUBE AND THEY HAVE BEEN MAKING THEM SMALLER IN RECENT YEARS AND THAT IS MY GUESS AS TO WHY THESE TUBES FAIL FREQUENTLY.
